MathSciNet Relay Station
MathSciNet bibliographic data
MR2732522 60E15 (60G40 60J65)
Zhitlukhin, Mikhail A maximal inequality for skew Brownian motion. Statist. Decisions 27 (2009), no. 3, 261–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement